Skip to Content

Saw my period last month after taking Plan B . I am 7 days late this month could I be pregnant? HELP

Responses (1)

kaismama 20 Oct 2013

Its most likely the plan B messing you up. There is the chance of pregnancy tho, since plan B is only 80% effective. Its hard on your body and its not intended for use except as an emergency contraceptive for that reason.

mavisco101 20 Oct 2013

with the messing up , is it possible that i will skip a month cycle??

Ecassidy88 8 Nov 2013

I took pln b as well. Had sex on 12 of October took pill on 13 of October and my period was supposed to start nov 1 . So by tomorrow I will be 7 days late. I have taken Hpt ... Getting negatives . Went to the doc at 4 days late and she said I just need to wait longer to see if I start

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions